Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Sexually active, on birth control, having yeast infections, having bloody discharge, had a pap smear. Suggestion

hi, i am sexually active and on birth control . a couple months ago I went to see my Dr. who prescribed a monthly oral medication because i have had a few yeast infections recently. this past month i switched birth controls and over the past two weeks have been experiencing bloody discharge. could this be due to the fact that i changed birth controls? or is it something else. i know i am not pregnant and i am supposed to get my period any day now. i have had a pap smear recently so i know its not an std. any advice? i have no other symptoms
Asked On : Sat, 19 May 2012
Answers:  1 Views:  16
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Medical Topics
OBGYN 's  Response
It maybe due to an altered medication or it may possibly be an early period or a case of cervical erosion. You need an internal examination as well as colposcopy.
Answered: Sat, 19 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor